# SDR SWAA2016120510182

- Difficulty date: November 1, 2016
- Submitted: December 6, 2016
- Operation: Air carrier
- Aircraft: N629SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27704
- Aircraft time: 64,376 hours, 50,884 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 61620468
- Part serial: 1806A
- Condition: Unserviceable
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY EVAC SLIDE GIRT BAR LATCHES AND GUIDE ARM ASSEMBLY STRIPPED.  R&R SLIDE ARM IAW MM.
